# SDR AWXA200601705

- Difficulty date: October 1, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 63,113 hours, 39,159 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 5079454
- Condition: Cracked
- Location: L1 Door
- Part time: 63,113 hours, 39,159 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - L1 DOOR INNER SKIN CRACKED AFT SIDE AT NR 6 FROM TOP STOP PIN CUTOUT. REPAIRED L1 DOOR INNER SKIN, AFT SIDE AT NR 6 FROM STOP PIN CUTOUT, IAW B737-300 SRM 51-70-13-0G, FIG 1.
